# SDR DALA2024032303689

- Difficulty date: March 20, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 90,685 hours, 40,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: EMERGENCY EXIT PATHWAY LIGHTS OUT AT SEATS 22F AND 23F, FOUND ON SERVICE CHECK. C/A: FOUND LOOSE CONNECTOR PLUG FOR EMERGENCY PATHWAY LIGHTS AT SEATS 22F AND 23F. TIGHTENED CANNON PLUG AS REQ. OPS CHECKED IAW A320 AMM 33-51, NO FAULTS AT THIS TIME. (LP: 5731773)
